# SDR DALA2023041302909

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=200 BTW X=- 8 AND X=-44 AT PAX COMPARTMENT FLOOR STRUCTURE. (W1) SUMMARY OF NRC 00362: CORROSION LEVEL 2. FLOOR SUPPORT WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2717156)
